# SDR AWXA200400055

- Difficulty date: January 19, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 12,719 hours, 4,888 cycles
- Engine: Iae V2500A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: C, D

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0820 - ON TAKEOFF AT PHX EN ROUTE FOR BOS THE NR 1 ENGINE FAILED TO ACCELERATE, REJECTED TAKEOFF AT 60 KTS.  TAXIED CLEAR OF RUNWAY AND RAN UP NR 1 ENGINE, ENGINE AGAIN FAILED TO ACCELERATE ABOVE 1.1 EPR, RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE ELECTRONIC ENGINE CONTROL IAW T/C R5M73302, OPERATIONAL CHECK WAS GOOD.  FUNCTIONAL TEST OF ELECTRONIC ENGINE CONTROL CONFIRMED FAILURE OF UNIT FOR SENSOR FAILURE. REPLACED P2 SENSOR, P5 SENSOR, PAMB SENSOR, AND PB PORT SCREEN IAW CMM 73-28-02, REV. 0. UNIT TESTED AND RETURNED TO SERVICE IAW HS14743.
